Accessibility navigation


Multilinear maps on products of operator algebras

Wright, J. D. M. and Ylinen, K. (2004) Multilinear maps on products of operator algebras. Journal of Mathematical Analysis and Applications, 292 (2). pp. 558-570.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4953
Additional Information:816LG J MATH ANAL APPL

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation